MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number SN6AT3
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure, the lens was injected.The haptic was remained in the cartridge and the implanted iol was left with only one haptic.The lens was off center in the eye.Additional information has been requested.
 
Event or Problem Description
Additional information has been requested.And it was reported, that lens was removed and exchanged for a new toric lens in a secondary procedure.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
A photo was provided of a single-piece natural lens posterior surface up, placed on what appears to be gauze.The lens appears wet.One haptic was broken-gusset area.Associated products were not provided.It is unknown if qualified associated products were used.A root cause for the broken haptic observed in the provided photo could not be determined.It could not be determined from the provided information if the events occurred during the initial implant surgery.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ TORIC SINGLEPIECE IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key12344583
Report Number1119421-2021-01598
Device Sequence Number14554627
Product Code MJP
UDI-Device Identifier00380652249928
UDI-Public00380652249928
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2025
Device Model NumberSN6AT3
Device Catalogue NumberSN6AT3.215
Device Lot Number15116848
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer08/20/2021
09/25/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date09/13/2021
10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;